# SDR 08FDEA04927

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65258111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT S27L LONGERON/FITTING HAS CORROSION AT BS 1130 REMOVED FASTENERS, REMOVED CORROSION, NDT (HFEC) BLENDOUT AREA AND FASTENER HOLES.  ALODINED AND CIC, D AREA.  WITH NO LIMITS REF EA 7-5310-123810, THIS IS CLASSIFIED AS A MINOR REPAIR.
